Connecting Internally Balanced Quasi-Reversible Markov-Processes

Henderson, W, Pearce, Cem, Pollett, PK and Taylor, PG (1992) Connecting Internally Balanced Quasi-Reversible Markov-Processes. Advances in Applied Probability, 24 4: 934-959. doi:10.2307/1427720

Author Henderson, W
Pearce, Cem
Pollett, PK
Taylor, PG
Title Connecting Internally Balanced Quasi-Reversible Markov-Processes
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1992-12
Sub-type Article (original research)
DOI 10.2307/1427720
Volume 24
Issue 4
Start page 934
End page 959
Total pages 26
Language eng
Keyword Networks
Cache Management
Library Models
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:24:05 EST by System User